# SDR AALA20140107007

- Difficulty date: January 7, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 66,486 hours, 34,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD CREW REPORTED LOUD AIR NOISE WAS COMING FROM NLG AREA ALONG WITH RED UNSAFE INDICATION.  FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED NOSE LINKAGE TO GET TARGETS IN RANGE.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
